# SDR P5CA2021051800170

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,413 hours, 22,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 28620
- Condition: Disconnected
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE REELS NOT CONNECTED( TRANSFER TO DMI # 147153 IAW MEL 25-61-01-01. CAT C DUE DATE 28MAY21. REEL REMOVED FROM #3 POSITION. PLACARD INSTALLED. T/I: MZ 11:02Z.  19MAY21, CVG MX, LP 1478527, ITEM M4: C/W W/O # 81091 REV O. INSTALLED #3 DESCENT DEVICE IAW AMM 25-61-05. THIS CLEARS DMI # 147153. MCC NOTIFIED. PLACARDS REMOVED. DT AT 0623Z )
